# SDR 20000511AP006

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .03125 INCH CRACK AT RIGHT WING FIXED LEADING EDGE AT AFT INBOARD END OF CUTOUT WHERE NR 5 SLAT INBOARD HOOK GOES INTO.  REMOVED FASTENERS IAW 51-30-2 PAGE 1-2.  STOP DRILLED CRACK IAW 51-10-1 PAGE 6.  HFEC INSPECTION CONFIRMED CRACK CONTAINED IAW 51-00-00.  CUT OUT STRAP, HFEC INSPECTION OF STRAP, NO CRACKS NOTED.  FABRICATED STRAP IAW 57-30-4 PAGE 26.  TREATED AND PRIMED AND INSTALLED STRAP.  (M)
